# SDR DLM88011686

- Difficulty date: October 18, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 27,414 hours, 21,538 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES REPORTED BY F/A IN AFT CABIN.  PERFORMED DUCT BURNOUT.
